On a theorem of Coleman.

E.V. Flynn

Manuscripta mathematica (1995)

  • Volume: 88, Issue: 4, page 447-456
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Flynn, E.V.. "On a theorem of Coleman.." Manuscripta mathematica 88.4 (1995): 447-456. <http://eudml.org/doc/156138>.

author = {Flynn, E.V.},
journal = {Manuscripta mathematica},
keywords = {rank of Jacobian; Chabauty's theorem; curve of genus 2},
number = {4},
pages = {447-456},
title = {On a theorem of Coleman.},
url = {http://eudml.org/doc/156138},
volume = {88},
year = {1995},

AU - Flynn, E.V.
TI - On a theorem of Coleman.
JO - Manuscripta mathematica
PY - 1995
VL - 88
IS - 4
SP - 447
EP - 456
KW - rank of Jacobian; Chabauty's theorem; curve of genus 2
UR - http://eudml.org/doc/156138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.